Acute and nonobtuse triangulations of polyhedral surfaces

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In this paper, we prove the existence of acute triangulations for general polyhedral surfaces. We also show how to obtain nonobtuse subtriangulations of triangulated polyhedral surfaces.

Original languageEnglish (US)
Pages (from-to)833-840
Number of pages8
JournalEuropean Journal of Combinatorics
Issue number4
StatePublished - May 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Acute and nonobtuse triangulations of polyhedral surfaces'. Together they form a unique fingerprint.

Cite this